# SDR MALA070040

- Difficulty date: March 11, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 22,357 hours, 24,328 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DID AN AIR RETURN FOR THE RT BLEED LEAK INDICATION COMING ON AFTER TAKEOFF.  THE CREW FOLLOWED THE QRH AND LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED RT ELBOW AT FWD DUCT (RED HOSE) IAW AMM 21-20-00.  OPS CHECK GOOD.
